General information
Latest issue
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Uspekhi Mat. Nauk:

Personal entry:
Save password
Forgotten password?

Uspekhi Mat. Nauk, 1986, Volume 41, Issue 4(250), Pages 35–95 (Mi umn2119)  

This article is cited in 30 scientific papers (total in 30 papers)

The dynamics of rational transforms: the topological picture

M. Yu. Lyubich

Full text: PDF file (4791 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1986, 41:4, 43–117

Bibliographic databases:

UDC: 517.53/.57
MSC: 37Dxx, 37F45, 37G30, 37F50
Received: 25.05.1985

Citation: M. Yu. Lyubich, “The dynamics of rational transforms: the topological picture”, Uspekhi Mat. Nauk, 41:4(250) (1986), 35–95; Russian Math. Surveys, 41:4 (1986), 43–117

Citation in format AMSBIB
\by M.~Yu.~Lyubich
\paper The dynamics of rational transforms: the topological picture
\jour Uspekhi Mat. Nauk
\yr 1986
\vol 41
\issue 4(250)
\pages 35--95
\jour Russian Math. Surveys
\yr 1986
\vol 41
\issue 4
\pages 43--117

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. B. Pesin, “Dimension type characteristics for invariant sets of dynamical systems”, Russian Math. Surveys, 43:4 (1988), 111–151  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Artur O Lopes, “Dimension spectra and a mathematical model for phase transition”, Advances in Applied Mathematics, 11:4 (1990), 475  crossref
    3. P. M. Bleher, M. Yu. Lyubich, “Julia sets and complex singularities in hierarchical Ising models”, Comm Math Phys, 141:3 (1991), 453  crossref  mathscinet  zmath  adsnasa  isi
    4. G. M. Levin, M. L. Sodin, P. M. Yuditski, “A Ruelle operator for a real Julia set”, Comm Math Phys, 141:1 (1991), 119  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. Paul Blanchard, “Iteration of Rational Functions (Alan F. Beardon)”, SIAM Rev, 35:2 (1993), 310  crossref
    6. Walter Bergweiler, “Newton's method and a class of meromorphic functions without wandering domains”, Ergod Th Dynam Sys, 13:2 (1993)  crossref  mathscinet
    7. R. Labarca, S. Plaza, “Global stability of families of vector fields”, Ergod Th Dynam Sys, 13:4 (1993)  crossref  mathscinet  zmath
    8. Atsushi Kameyama, “Julia sets and self-similar sets”, Topology and its Applications, 54:1-3 (1993), 241  crossref
    9. Shengjian Wu, “Meromorphic multifunctions and stability of Julia sets”, Ergod Th Dynam Sys, 15:6 (1995), 1231  crossref
    10. Mikhail Lyubich, “Dynamics of quadratic polynomials, I–II”, Acta Math, 178:2 (1997), 185  crossref  mathscinet  zmath  isi
    11. F. Berteloot, J.-J. Loeb, “Spherical hypersurfaces and lattes rational maps”, Journal de Mathématiques Pures et Appliquées, 77:7 (1998), 655  crossref
    12. Julia A Barnes, “Conservative Exact Rational Maps of the Sphere”, Journal of Mathematical Analysis and Applications, 230:2 (1999), 350  crossref
    13. Jian-Hua Zheng, “On transcendental meromorphic functions which are geometrically finite”, J Austral Math Soc, 72:1 (2002), 93  crossref  mathscinet  zmath  isi
    14. Bartholdi L., Grigorchuk R., Nekrashevych V., “From fractal groups to fractal sets”, Fractals in Graz 2001: Analysis - Dynamics - Geometry - Stochastics, Trends in Mathematics, 2003, 25–118  isi
    15. Atsushi Kameyama, “Coding and tiling of Julia sets for subhyperbolic rational maps”, Advances in Mathematics, 200:1 (2006), 217  crossref
    16. Shrihari Sridharan, “Non-vanishing derivatives of Lyapunov exponents and the pressure function”, Dynamical Systems, 21:4 (2006), 491  crossref
    17. S. Sridharan, “A counting result on two-dimension with error terms”, Complex Variables and Elliptic Equations, 52:6 (2007), 485  crossref
    18. Julia Barnes, Jane Hawkins, “Families of ergodic and exact one-dimensional maps”, Dynamical Systems, 22:2 (2007), 203  crossref
    19. VOLKER MAYER, MARIUSZ URBAŃSKI, “Geometric thermodynamic formalism and real analyticity for meromorphic functions of finite order”, Ergod Th Dynam Sys, 2008, 1  crossref  isi
    20. Gaofei Zhang, “On the non-escaping set of e 2πiθ sin (z)”, Isr J Math, 165:1 (2008), 233  crossref  mathscinet  zmath  isi
    21. Magnus Aspenberg, Michael Yampolsky, “Mating Non-Renormalizable Quadratic Polynomials”, Comm Math Phys, 2008  crossref  mathscinet  isi
    22. Shrihari Sridharan, “Rates of recurrence for real extensions of complex dynamics”, Journal of Interdisciplinary Mathematics, 11:5 (2008), 617  crossref
    23. Mark Braverman, Michael Yampolsky, “Constructing Locally Connected Non-Computable Julia Sets”, Comm Math Phys, 2009  crossref  mathscinet  isi
    24. A. Glutsyuk, “On density of horospheres in dynamical laminations”, Mosc. Math. J., 10:3 (2010), 547–591  mathnet  mathscinet
    25. Mayer V., Urbanski M., “Ergodic Properties of Semi-Hyperbolic Functions with Polynomial Schwarzian Derivative”, Proc. Edinb. Math. Soc., 53:Part 2 (2010), 471–502  crossref  isi
    26. Yingqing Xiao, Weiyuan Qiu, “The rational maps F λ (z) = z m + λ/z d have no Herman rings”, Proc Math Sci, 120:4 (2010), 403  crossref
    27. Shrihari Sridharan, “Spectral Triple and Sinai–Ruelle–Bowen Measures”, Complex Anal. Oper. Theory, 2014  crossref
    28. Carlos Cabrera, Chokri Cherif, Avraham Goldstein, “On the topology of the inverse limit of a branched covering over a Riemann surface”, Topology and its Applications, 171 (2014), 15  crossref
    29. V. S. Sekovanov, “Gladkie mnozhestva Zhyulia”, Fundament. i prikl. matem., 21:4 (2016), 133–150  mathnet  mathscinet
    30. V. Z. Grines, E. D. Kurenkov, “O giperbolicheskikh attraktorakh i repellerakh endomorfizmov”, Nelineinaya dinam., 13:4 (2017), 557–571  mathnet  crossref  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:800
    Full text:295
    First page:2

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019